# SDR SWIA202502070003

- Difficulty date: February 3, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 45,949 hours, 39,725 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO SBN ENROUTE TO ORD, RECIEVED ANTI-ICE DUCT WARNING MESSAGE, SYNOPTIC PAGE SHOWED LEFT WING LEADING EDGE INDICATING IN THE RED, RAN QRH, OUT OF ICING CONDITIONS, DIVERTES TO SBN. RECIEVED DURING CLIMB AT AROUND 16,000 FT.    (FLIGHT 5687 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29582093 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUIBLESHOT PER FIM 36-20-00 AND FOUND LH WING LEADING EDGE TEMP SWITCH S39WK CLOSING AT A LOW TEMPERATURE. ALSO FOUND SEVERAL OTHER TEMP SWITCHES NOT CLOSING IN THE CORRECT TEMPERATURE RANGE. REMOVED AND REPLACED LH WING TEMPERATURE SWITCHES. S3WK, S5WK,S7WK, S9WK, S11WK, S13WK, S15WK, S39WK, S17WK, S19WK, S21WK, S23WK, S25WK, S27WK, S43WK, S41WK, S37WK, S35WK, S33WK, S31WK AND S29WK IAW AMM 36-21-07 PERFORMED OPERATIONAL CHECK OF BLEED LEAK DETECTION SYSTEM OPERATED NORMAL. REF CP29593996 FOR LEAK CHECK OF LH WING LEADING EDGE ANTI-DUCT CLAMPS."
